07 February 2008

Feeling a Bit Better!

OK, so he can breathe now, but he's been screaming non-stop for the last several days (except for sleep-time, of course!). We went for a followup visit to be sure he's fine, and I mentioned this to the doctor. Oh, he tells me, didn't you know that a side effect of his steroid medication is sometimes anger or temper? No, thanks for telling us before we doped our kid up... and telling us it will take several days to get out of his system .... Sigh. Note for future reference, I guess. I've given this same drug to Elf before when his asthma is VERY bad and sometimes it's the ONLY thing that clears up his lungs besides albuterol... and you can't treat albuterol like candy. I can't say it's a "bad" drug when it's the only thing that helps you breathe again. But literally the non-stop howling for hours on end is very trying.

1 comment:

Non-troll comments always welcome! :)